Alert archive / California / Wind Advisories in 2006
Wind Advisory 31, NWS San Diego, CA
NWS San Diego, CA issued this wind advisory at Dec 1, 2006, 1:49 PM PST for 4 counties in California. It took effect at Dec 2, 2006, 12:00 AM PST. It was in force for 40 hr.
The area
The counties it named.
The facts
- Issued
- Dec 1, 2006, 1:49 PM PST (21:49 UTC)
- In effect from
- Dec 2, 2006, 12:00 AM PST
- Expired
- Dec 3, 2006, 4:00 PM PST
- In force
- 40 hr
- Issued by
- NWS San Diego, CA
Counties Orange County, CA, Riverside County, CA, San Bernardino County, CA, San Diego County, CA
The radar
The Santa Ana Mts radar (KSOX), 88 km from the middle of the area, began a volume at 21:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
San Diego, CA (KNKX), launched 12:00Z, 9.8 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 5273 m above ground
- 0-6 km bulk shear
- 9 kt
- 0-1 km storm-relative helicity
- 25 m²/s²
- 0-3 km storm-relative helicity
- -19 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
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
6 follow-up statements
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
000 WWUS76 KSGX 021705 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 905 AM PST SAT DEC 2 2006 ...STRONG GUSTY OFFSHORE WINDS WILL DEVELOP AGAIN THROUGH TONIGHT AND SUNDAY MORNING ACROSS SOUTHERN CALIFORNIA... .HIGH PRESSURE REBUILDING OVER THE GREAT BASIN WILL BRING ANOTHER ROUND OF STRONG AND GUSTY SANTA ANA WINDS THROUGH SUNDAY. THE STRONGEST WINDS WILL DEVELOP LATER THIS EVENING AND CONTINUE INTO SUNDAY AFTERNOON...THEN DECREASE BY LATE IN THE DAY. GUSTY EAST WINDS WILL PERSIST IN SOME AREAS FOR SUNDAY NIGHT AND MONDAY BUT NOT AS STRONG. A HIGH WIND WARNING HAS BEEN ISSUED FOR THE MOUNTAINS AND THE INLAND EMPIRE FROM 4 PM THIS AFTERNOON THROUGH 4 PM SUNDAY. NORTHEAST TO EAST WINDS 20 TO 40 MPH WITH GUSTS NEAR 65 MPH WILL AFFECT THE WIND PRONE AREAS NEAR AND BELOW THE PASSES AND CANYONS DURING THIS PERIOD. ELSEWHERE...A WIND ADVISORY IS POSTED FOR THE ORANGE COUNTY COASTAL AREAS AND SAN DIEGO COUNTY VALLEYS THROUGH 4 PM SUNDAY. CAZ048-055>058-030000- /O.UPG.KSGX.HW.A.0005.061203T0000Z-061204T0200Z/ /O.NEW.KSGX.HW.W.0008.061203T0000Z-061204T0000Z/ /O.CON.KSGX.WI.Y.0031.000000T0000Z-061203T0000Z/ SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS- SANTA ANA MOUNTAINS AND FOOTHILLS-SAN DIEGO COUNTY MOUNTAINS- 905 AM PST SAT DEC 2 2006 ...HIGH WIND WARNING IN EFFECT FROM 4 PM THIS AFTERNOON TO 4 PM PST SUNDAY... ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 4 PM THIS AFTERNOON TO 4 PM PST SUNDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. A WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON. LOCALLY GUSTY NORTHEAST TO EAST WINDS WILL OCCUR TODAY...AND THEN STRONGER WINDS WILL DEVELOP LATER THIS EVENING AND CONTINUE THROUGH SUNDAY AFTERNOON. PEAK WINDS IN AND BELOW THE MOUNTAIN PASSES AND CANYONS WILL REACH 20 TO 40 MPH WITH GUSTS NEAR 65 MPH. THE STRONG WINDS WILL MAKE TRAVEL DIFFICULT THROUGH THE MOUNTAINS... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. VISIBILITIES WILL BE LOCALLY REDUCED IN BLOWING DUST AND SAND AT TIMES. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ CAZ042-050-030115- /O.UPG.KSGX.HW.A.0005.061203T0000Z-061204T0200Z/ /O.EXB.KSGX.WI.Y.0031.000000T0000Z-061204T0000Z/ ORANGE COUNTY COASTAL AREAS-SAN DIEGO COUNTY VALLEYS- 905 AM PST SAT DEC 2 2006 ...WIND ADVISORY IN EFFECT UNTIL 4 PM PST SUNDAY... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM PST SUNDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. GUSTY NORTHEAST TO EAST WINDS WILL BEGIN TO DEVELOP TODAY...AND THEN STRONGER WINDS ARE EXPECTED LATER THIS EVENING THROUGH SUNDAY AFTERNOON. IN THE WIND PRONE AREAS ESPECIALLY BELOW THE MOUNTAIN PASSES AND CANYONS...WINDS OF 20 TO 35 MPH ARE EXPECTED WITH LOCAL GUSTS TO NEAR 50 MPH. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. VISIBILITIES MAY BE LOCALLY REDUCED IN BLOWING DUST AT TIMES. $$ LAVIS
000 WWUS76 KSGX 030020 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 420 PM PST SAT DEC 2 2006 ...STRONG SANTA ANA WINDS ACROSS SOUTHERN CALIFORNIA TONIGHT AND SUNDAY... .A HUGE DOME OF HIGH PRESSURE BUILDING OVER THE GREAT BASIN WILL BRING ANOTHER ROUND OF STRONG AND GUSTY SANTA ANA WINDS TONIGHT AND SUNDAY. THE NORTHEAST WINDS WILL PERSIST IN SOME AREAS SUNDAY NIGHT AND MONDAY BUT WONT BE QUITE AS STRONG. A HIGH WIND WARNING IS IN EFFECT MOUNTAINS AND THE INLAND EMPIRE FROM THROUGH 4 PM SUNDAY. DAMAGING NORTHEAST WINDS FROM 20 TO 40 MPH WITH GUSTS IN EXCESS OF 65 MPH IN WIND PRONE PASSES AND CANYONS ARE LIKELY. A WIND ADVISORY IS POSTED FOR THE ORANGE COUNTY COASTAL AREAS AND SAN DIEGO COUNTY VALLEYS THROUGH 4 PM SUNDAY. CAZ048-055>058-030800- /O.EXP.KSGX.WI.Y.0031.000000T0000Z-061203T0000Z/ /O.CON.KSGX.HW.W.0008.000000T0000Z-061204T0000Z/ SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS- SANTA ANA MOUNTAINS AND FOOTHILLS-SAN DIEGO COUNTY MOUNTAINS- 420 PM PST SAT DEC 2 2006 ...WIND ADVISORY HAS EXPIRED... ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 4 PM PST SUNDAY... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 4 PM PST SUNDAY. STRONG DAMAGING NORTHEAST WINDS ARE LIKELY TONIGHT AND SUNDAY. PEAK WINDS IN AND BELOW THE MOUNTAIN PASSES AND CANYONS WILL REACH 25 TO 45 MPH WITH GUSTS IN EXCESS OF 65 MPH. THE STRONG WINDS WILL MAKE TRAVEL DIFFICULT THROUGH THE MOUNTAINS... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. VISIBILITIES WILL BE LOCALLY REDUCED IN BLOWING DUST AND SAND AT TIMES. $$ CAZ042-050-030800- /O.CON.KSGX.WI.Y.0031.000000T0000Z-061204T0000Z/ ORANGE COUNTY COASTAL AREAS-SAN DIEGO COUNTY VALLEYS- 420 PM PST SAT DEC 2 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST SUNDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST SUNDAY. STRONG NORTHEAST WINDS WILL CONTINUE TONIGHT AND SUNDAY. IN THE WIND PRONE AREAS ESPECIALLY BELOW THE MOUNTAIN PASSES AND CANYONS...WINDS OF 20 TO 35 MPH ARE EXPECTED WITH LOCAL GUSTS TO 50 MPH. THE STRONG WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. VISIBILITIES MAY BE LOCALLY REDUCED IN BLOWING DUST AT TIMES. $$ MOEDE
000 WWUS76 KSGX 030805 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 1205 AM PST SUN DEC 3 2006 ...STRONG SANTA ANA WINDS ACROSS SOUTHERN CALIFORNIA WILL CONTINUE TODAY... .A HUGE DOME OF HIGH PRESSURE BUILDING OVER THE GREAT BASIN WILL BRING ANOTHER ROUND OF STRONG...GUSTY SANTA ANA WINDS TODAY. THE NORTHEAST WINDS WILL PERSIST IN SOME AREAS TONIGHT AND MONDAY...THOUGH NOT QUITE AS STRONG. A HIGH WIND WARNING IS IN EFFECT FOR THE MOUNTAINS AND THE INLAND EMPIRE THROUGH 4 PM TODAY. DAMAGING NORTHEAST WINDS FROM 20 TO 40 MPH WITH GUSTS IN EXCESS OF 65 MPH IN WIND PRONE PASSES AND CANYONS ARE LIKELY. A WIND ADVISORY REMAINS IN EFFECT FOR THE ORANGE COUNTY COASTAL AREAS AND SAN DIEGO COUNTY VALLEYS THROUGH 4 PM TODAY. CAZ048-055>058-031615- /O.CON.KSGX.HW.W.0008.000000T0000Z-061204T0000Z/ SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS- SANTA ANA MOUNTAINS AND FOOTHILLS-SAN DIEGO COUNTY MOUNTAINS- 1205 AM PST SUN DEC 3 2006 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON. STRONG DAMAGING NORTHEAST WINDS WILL CONTINUE TODAY. PEAK WINDS IN AND BELOW THE MOUNTAIN PASSES AND CANYONS WILL REACH 20 TO 40 MPH WITH GUSTS IN EXCESS OF 65 MPH. THE STRONG WINDS WILL MAKE TRAVEL DIFFICULT THROUGH THE MOUNTAINS...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. VISIBILITIES WILL BE LOCALLY REDUCED IN BLOWING DUST AND SAND AT TIMES. $$ CAZ042-050-031615- /O.CON.KSGX.WI.Y.0031.000000T0000Z-061204T0000Z/ ORANGE COUNTY COASTAL AREAS-SAN DIEGO COUNTY VALLEYS- 1205 AM PST SUN DEC 3 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON. STRONG NORTHEAST WINDS WILL CONTINUE TODAY. IN THE WIND PRONE AREAS BELOW THE MOUNTAIN PASSES AND CANYONS...WINDS OF 20 TO 35 MPH ARE EXPECTED WITH LOCAL GUSTS TO 50 MPH. THE STRONG WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. VISIBILITIES MAY BE LOCALLY REDUCED IN BLOWING DUST AT TIMES. $$ MAXWELL
000 WWUS76 KSGX 031649 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 849 AM PST SUN DEC 3 2006 ...STRONG GUSTY SANTA ANA WINDS ACROSS SOUTHERN CALIFORNIA TODAY... .ANOTHER ROUND OF STRONG AND GUSTY SANTA ANA WINDS WAS IN PROGRESS THIS MORNING. THE STRONGEST AND MOST WIDESPREAD WINDS WILL OCCUR THIS MORNING AND EARLY THIS AFTERNOON...WITH AREAS OF NORTHEAST TO EAST WINDS 20 TO 40 MPH AND GUSTS IN EXCESS OF 65 MPH IN AND NEAR THE WIND PRONE PASSES AND CANYONS. A HIGH WIND WARNING REMAINS IN EFFECT FOR THE MOUNTAINS AND THE INLAND EMPIRE THROUGH 4 PM TODAY...AND A WIND ADVISORY REMAINS IN EFFECT FOR THE ORANGE COUNTY COASTAL AREAS AND SAN DIEGO COUNTY VALLEYS THROUGH 4 PM TODAY. THE GUSTY NORTHEAST TO EAST WINDS WILL PERSIST IN SOME AREAS TONIGHT AND MONDAY...THOUGH NOT AS STRONG. CAZ048-055>058-040000- /O.CON.KSGX.HW.W.0008.000000T0000Z-061204T0000Z/ SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS- SANTA ANA MOUNTAINS AND FOOTHILLS-SAN DIEGO COUNTY MOUNTAINS- 849 AM PST SUN DEC 3 2006 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON. STRONG NORTHEAST TO EAST WINDS WILL CONTINUE TODAY. PEAK WINDS IN AND BELOW THE MOUNTAIN PASSES AND CANYONS WILL REACH 20 TO 40 MPH WITH GUSTS IN EXCESS OF 65 MPH. THE STRONGEST WINDS WILL OCCUR THIS MORNING AND EARLY THIS AFTERNOON...THEN WINDS WILL DECREASE LATER TODAY. GUSTY WINDS WILL PERSIST IN SOME AREAS TONIGHT AND MONDAY BUT NOT AS STRONG. THE STRONG WINDS TODAY WILL MAKE TRAVEL DIFFICULT...ESPECIALLY FOR MOTORISTS WITH HIGH PROFILE VEHICLES. VISIBILITIES WILL BE LOCALLY REDUCED IN BLOWING DUST AND SAND AT TIMES. WATCH FOR BROKEN TREE LIMBS AND DOWNED POWER LINES. $$ CAZ042-050-040000- /O.CON.KSGX.WI.Y.0031.000000T0000Z-061204T0000Z/ ORANGE COUNTY COASTAL AREAS-SAN DIEGO COUNTY VALLEYS- 849 AM PST SUN DEC 3 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON. STRONG GUSTY NORTHEAST TO EAST WINDS WILL CONTINUE TODAY. IN THE WIND PRONE AREAS BELOW THE MOUNTAIN PASSES AND CANYONS...WINDS OF 20 TO 35 MPH ARE EXPECTED WITH LOCAL GUSTS TO 50 MPH. THE STRONG WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR MOTORISTS WITH HIGH PROFILE VEHICLES. USE EXTRA CAUTION. VISIBILITIES MAY BE LOCALLY REDUCED IN BLOWING DUST AT TIMES. $$ LAVIS
000 WWUS76 KSGX 040008 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 408 PM PST SUN DEC 3 2006 ...SANTA ANA WINDS WILL CONTINUE INTO MONDAY... .GUSTY EAST WINDS WILL CONTINUE IN THE MOUNTAINS PASSES TONIGHT AND MONDAY...AND A WIND ADVISORY HAS BEEN ISSUED FOR THE MOUNTAINS AND THE INLAND EMPIRE THROUGH 2 PM MONDAY. HOWEVER...THE WINDS WONT BE AS STRONG AS THEY WERE EARLIER TODAY. CAZ048-055>058-040800- /O.EXP.KSGX.HW.W.0008.000000T0000Z-061204T0000Z/ /O.NEW.KSGX.WI.Y.0032.061204T0008Z-061204T2200Z/ SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS- SANTA ANA MOUNTAINS AND FOOTHILLS-SAN DIEGO COUNTY MOUNTAINS- 408 PM PST SUN DEC 3 2006 ...HIGH WIND WARNING HAS EXPIRED... ...WIND ADVISORY IN EFFECT UNTIL 2 PM PST MONDAY... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 2 PM PST MONDAY. THE HIGH WIND WARNING IS NO LONGER IN EFFECT. EAST WINDS WILL CONTINUE TONIGHT THROUGH EARLY MONDAY AFTERNOON. SUSTAINED WINDS FROM 15 TO 30 MPH ARE LIKELY IN AND BELOW THE MOUNTAIN PASSES AND CANYONS...GUSTING AT TIMES TO 45 MPH. THE STRONGEST WINDS WILL OCCUR LATE TONIGHT AND MONDAY MORNING...THEN SUBSIDE MONDAY AFTERNOON. THE STRONG WINDS WILL MAKE TRAVEL DIFFICULT FOR MOTORISTS WITH HIGH PROFILE VEHICLES. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CAZ042-050-040115- /O.EXP.KSGX.WI.Y.0031.000000T0000Z-061204T0000Z/ ORANGE COUNTY COASTAL AREAS-SAN DIEGO COUNTY VALLEYS- 408 PM PST SUN DEC 3 2006 ...WIND ADVISORY HAS EXPIRED... THE WIND ADVISORY FOR COASTAL ORANGE COUNTY AND THE SAN DIEGO VALLEYS IS NO LONGER IN EFFECT. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Diego, CA wrote its last area forecast discussion before this wind advisory went out at Dec 1, 9:30 AM PST, 4 hours 19 minutes earlier.
Area forecast discussion, Dec 1, 9:30 AM PST, 4 hours 19 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SAN DIEGO CA 930 AM PST FRI DEC 1 2006 .SYNOPSIS...HIGH PRESSURE AND WEAK OFFSHORE FLOW WILL BRING SUNNY...WARMER WEATHER TODAY. SANTA ANA WINDS WILL INCREASE ONCE AGAIN ON SATURDAY AND SUNDAY AS HIGH PRESSURE REBUILDS OVER THE GREAT BASIN. THE WARM...DRY WEATHER WILL CONTINUE MONDAY AND TUESDAY. ON WEDNESDAY...AN UPPER LEVEL TROUGH WILL BRING COOLING FOR LATER NEXT WEEK. && .DISCUSSION...FOR EXTREME SOUTHWESTERN CALIFORNIA INCLUDING ORANGE... SAN DIEGO...WESTERN RIVERSIDE AND SOUTHWESTERN SAN BERNARDINO COUNTIES. AIRMASS REMAINS VERY DRY WITH DEWPOINTS IN THE SINGLE DIGITS AND TEENS MOST AREAS. AFTER A COLD START TO THE DAY...TEMPS WILL REBOUND QUICKLY WITH LIGHT WINDS AND CLEAR SKIES. WATER VAPOR IMAGERY SHOWS A SHORTWAVE TROUGH OVER THE PACIFIC NW DIGGING SOUTH TOWARD THE GREAT BASIN TODAY. THE NAM AND GFS PICK UP ON THE FEATURE AND SWING THE TROUGH AXIS ACROSS SOCAL BTWN 06-09Z SATURDAY. COLD AIR ADVECTION BEHIND THE TROUGH INCREASES THE THERMAL GRADIENT. OFFSHORE PRESSURE GRADIENTS INCREASE AS A 1040 MB HIGH BUILDS OVER NEVADA. AND NE WINDS ALOFT INCREASE OVER SOCAL LATE FRIDAY NIGHT AND SATURDAY. THIS MEANS THAT WE WILL SEE ANOTHER ROUND OF SANTA ANA WINDS OVER THE WEEKEND. STRONGEST WINDS ARE EXPECTED SATURDAY AFTERNOON THROUGH SUNDAY WHEN THE UPPER SUPPORT AND SURFACE OFFSHORE PRESSURE GRADIENTS PEAK. THE 12Z NAM IS A LITTLE STRONGER THAN THE PREVIOUS RUN...AND WIND ADVISORIES OR HIGH WIND WATCHES WILL LIKELY BE NEEDED FOR THIS EVENT IN THE AFTERNOON FORECAST PACKAGE. THE WIND EVENT TAPERS OFF MONDAY AND TUESDAY BUT SURFACE HIGH PRESSURE OVER THE GREAT BASIN WILL CONTINUE OUR STRING OF CLOUDLESS DAY AND LOW HUMIDITIES. THE RED FLAG WARNING WILL LIKELY BE EXTENDED INTO EARLY NEXT WEEK. THE RIDGE FINALLY BREAKS DOWN IN THE WED/THU TIME FRAME AHEAD OF AN APPROACHING PACIFIC TROUGH...BRINGING OUR FIRST REAL CHANCE AT HIGHER HUMIDITIES AND MARINE LAYER RECOVERY LATER NEXT WEEK. && .AVIATION... WEAK OFFSHORE FLOW WILL CONTINUE TODAY AND TONIGHT WITH CLEAR SKIES AND VFR CONDITIONS. GUSTY NORTHEAST WINDS WILL REDEVELOP EARLY SATURDAY MORNING LEADING TO SOME LLWS AND TURBULENCE ISSUES...MAINLY IN COASTAL FOOTHILLS AND INLAND VALLEYS. OFFSHORE FLOW AND NORTHEAST WINDS WILL INCREASE THROUGH SUNDAY MORNING. && .SGX WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING FOR THE MOUNTAINS...INLAND VALLEYS AND ORANGE COUNTY COASTAL AREAS THROUGH SUNDAY. MAY BE EXTENDED INTO MONDAY LATER TODAY. SEE LAXRFWSGX. && PUBLIC/FIRE WEATHER...MOEDE AVIATION/MARINE...SCV
Hazardous weather outlook, Dec 1, 9:45 AM PST, 4 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN DIEGO CA 945 AM PST FRI DEC 1 2006 CAZ042-048-050-055-056-057-058-060-061-062-012300- ORANGE COUNTY COASTAL AREAS- SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- SAN DIEGO COUNTY VALLEYS- SAN BERNARDINO COUNTY MOUNTAINS- RIVERSIDE COUNTY MOUNTAINS- SANTA ANA MOUNTAINS AND FOOTHILLS- SAN DIEGO COUNTY MOUNTAINS- 945 AM PST FRI DEC 1 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ALL OF EXTREME SOUTHWESTERN CALIFORNIA. .DAY ONE... TODAY AND TONIGHT. LOW HUMIDITIES BELOW 15 PERCENT WILL CONTINUE THROUGH THE WEEKEND. SANTA ANA WINDS WILL INCREASE LATER TONIGHT IN THE MOUNTAINS AND THROUGH THE PASSES. A RED FLAG WARNING IS IN EFFECT FOR THE MOUNTAINS...INLAND VALLEYS AND ORANGE COUNTY THROUGH SUNDAY. SEE LAXRFWSGX FOR MORE DETAILS. .DAYS TWO THROUGH SEVEN... SATURDAY THROUGH FRIDAY. LOW HUMIDITY AND GUSTY SANTA ANA WINDS WILL CONTINUE CRITICAL FIRE WEATHER CONDITIONS INTO SUNDAY. A RED FLAG WARNING IS IN EFFECT FOR THE MOUNTAINS...INLAND VALLEYS AND ORANGE COUNTY THROUGH SUNDAY. SEE LAXRFWSGX FOR MORE DETAILS. MOEDE
The office that day
Everything else NWS San Diego, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 1, 1:49 PM PST | High Wind Watch | SGX | Orange, Riverside, San Bernardino, San Diego | 19 hr |
Nearby
Wind Advisories in California, 2006Every wind advisory in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.